MathSciNet Relay Station
MathSciNet bibliographic data
MR407001 (53 #10785a) 13F05 (10A25)
Zaks, Abraham Half factorial domains. Bull. Amer. Math. Soc. 82 (1976), no. 5, 721–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement